# SDR 9JLA2015012906973

- Difficulty date: October 30, 2014
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N270PR
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 7,463 hours, 5,364 cycles
- System (JASC): 7600 · Engine Controls
- Part: Torque Motor
- Part number: 30J349001
- Part serial: TR4775
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL THE NR 1 ENG COMPUTER, LEEC, WENT INTO MANUAL MODE REQUIRING THE CREW TO ABORT THE TAKEOFF.  THE DISCREPANCY WITH THE LEEC WAS DEFERRED.  TROUBLESHOOTING AFTER THE ACFT RETURNED TO HOME BASE IDENTIFIED THE NR 1 ENG TORQUE MOTOR PN 30J3490-01 SN TR4775 AS DEFECTIVE & WAS REMOVED & A NEW UNIT INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.  CLEARED MEL & RETURNED THE ACFT TO SERVICE.
